# SDR COMA0660305

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 30,351 hours, 28,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Caution Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9461 - AFTER TAKEOFF RECEIVED PAX DOOR LATCH CAUTION MESSAGE.  TRANSFERRED TO DEFERRED LIST MEL 52-70-01-01.
